# SDR AALA201709149006

- Difficulty date: August 25, 2017
- Submitted: September 16, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY SEAT TRACK AT -Y765 BETWEEN FRAME 12 AND 24.  REPLACED THE SEAT TRACK IAW SRM 51-42-11,  51-72-11 AND DRAWINGS 53112812, D53918123.
